# SDR DHL2002721006

- Difficulty date: July 25, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ENTRY DOOR FELL OFF.  REINSTALLED EMERGENCY EXIT LIGHT AS PER MAINTENANCE MANUAL 33-50-71.  OPS CHECK GOOD.
